Zuzana Patakova
Wagner Group
9 Publications
2022 | Published | Journal Article | IST-REx-ID: 10776 |

Patakova Z, Tancer M, Wagner U. Barycentric cuts through a convex body. Discrete and Computational Geometry. 2022;68:1133-1154. doi:10.1007/s00454-021-00364-7
[Preprint]
View
| DOI
| Download Preprint (ext.)
| WoS
| arXiv
2020 | Published | Journal Article | IST-REx-ID: 7960 |

Kalai G, Patakova Z. Intersection patterns of planar sets. Discrete and Computational Geometry. 2020;64:304-323. doi:10.1007/s00454-020-00205-z
[Preprint]
View
| DOI
| Download Preprint (ext.)
| WoS
| arXiv
2020 | Published | Conference Paper | IST-REx-ID: 7989 |

Patakova Z. Bounding radon number via Betti numbers. In: 36th International Symposium on Computational Geometry. Vol 164. Schloss Dagstuhl - Leibniz-Zentrum für Informatik; 2020. doi:10.4230/LIPIcs.SoCG.2020.61
[Published Version]
View
| Files available
| DOI
| arXiv
2020 | Published | Conference Paper | IST-REx-ID: 7992 |

Patakova Z, Tancer M, Wagner U. Barycentric cuts through a convex body. In: 36th International Symposium on Computational Geometry. Vol 164. Schloss Dagstuhl - Leibniz-Zentrum für Informatik; 2020. doi:10.4230/LIPIcs.SoCG.2020.62
[Published Version]
View
| Files available
| DOI
| arXiv
2019 | Published | Journal Article | IST-REx-ID: 7108 |

Goaoc X, Patak P, Patakova Z, Tancer M, Wagner U. Shellability is NP-complete. Journal of the ACM. 2019;66(3). doi:10.1145/3314024
[Preprint]
View
| Files available
| DOI
| Download Preprint (ext.)
| WoS
| arXiv
2018 | Published | Conference Paper | IST-REx-ID: 184 |

Goaoc X, Paták P, Patakova Z, Tancer M, Wagner U. Shellability is NP-complete. In: Vol 99. Schloss Dagstuhl - Leibniz-Zentrum für Informatik; 2018:41:1-41:16. doi:10.4230/LIPIcs.SoCG.2018.41
[Published Version]
View
| Files available
| DOI
2017 | Published | Journal Article | IST-REx-ID: 610 |

Goaoc X, Mabillard I, Paták P, Patakova Z, Tancer M, Wagner U. On generalized Heawood inequalities for manifolds: A van Kampen–Flores type nonembeddability result. Israel Journal of Mathematics. 2017;222(2):841-866. doi:10.1007/s11856-017-1607-7
[Preprint]
View
| Files available
| DOI
| Download Preprint (ext.)
2017 | Published | Journal Article | IST-REx-ID: 701 |

Kynčl J, Patakova Z. On the nonexistence of k reptile simplices in ℝ^3 and ℝ^4. The Electronic Journal of Combinatorics. 2017;24(3):1-44.
[Submitted Version]
View
| Files available
2015 | Published | Conference Paper | IST-REx-ID: 1511 |

Goaoc X, Mabillard I, Paták P, Patakova Z, Tancer M, Wagner U. On generalized Heawood inequalities for manifolds: A Van Kampen–Flores-type nonembeddability result. In: Vol 34. Schloss Dagstuhl - Leibniz-Zentrum für Informatik; 2015:476-490. doi:10.4230/LIPIcs.SOCG.2015.476
[Published Version]
View
| Files available
| DOI
Grants
9 Publications
2022 | Published | Journal Article | IST-REx-ID: 10776 |

Patakova Z, Tancer M, Wagner U. Barycentric cuts through a convex body. Discrete and Computational Geometry. 2022;68:1133-1154. doi:10.1007/s00454-021-00364-7
[Preprint]
View
| DOI
| Download Preprint (ext.)
| WoS
| arXiv
2020 | Published | Journal Article | IST-REx-ID: 7960 |

Kalai G, Patakova Z. Intersection patterns of planar sets. Discrete and Computational Geometry. 2020;64:304-323. doi:10.1007/s00454-020-00205-z
[Preprint]
View
| DOI
| Download Preprint (ext.)
| WoS
| arXiv
2020 | Published | Conference Paper | IST-REx-ID: 7989 |

Patakova Z. Bounding radon number via Betti numbers. In: 36th International Symposium on Computational Geometry. Vol 164. Schloss Dagstuhl - Leibniz-Zentrum für Informatik; 2020. doi:10.4230/LIPIcs.SoCG.2020.61
[Published Version]
View
| Files available
| DOI
| arXiv
2020 | Published | Conference Paper | IST-REx-ID: 7992 |

Patakova Z, Tancer M, Wagner U. Barycentric cuts through a convex body. In: 36th International Symposium on Computational Geometry. Vol 164. Schloss Dagstuhl - Leibniz-Zentrum für Informatik; 2020. doi:10.4230/LIPIcs.SoCG.2020.62
[Published Version]
View
| Files available
| DOI
| arXiv
2019 | Published | Journal Article | IST-REx-ID: 7108 |

Goaoc X, Patak P, Patakova Z, Tancer M, Wagner U. Shellability is NP-complete. Journal of the ACM. 2019;66(3). doi:10.1145/3314024
[Preprint]
View
| Files available
| DOI
| Download Preprint (ext.)
| WoS
| arXiv
2018 | Published | Conference Paper | IST-REx-ID: 184 |

Goaoc X, Paták P, Patakova Z, Tancer M, Wagner U. Shellability is NP-complete. In: Vol 99. Schloss Dagstuhl - Leibniz-Zentrum für Informatik; 2018:41:1-41:16. doi:10.4230/LIPIcs.SoCG.2018.41
[Published Version]
View
| Files available
| DOI
2017 | Published | Journal Article | IST-REx-ID: 610 |

Goaoc X, Mabillard I, Paták P, Patakova Z, Tancer M, Wagner U. On generalized Heawood inequalities for manifolds: A van Kampen–Flores type nonembeddability result. Israel Journal of Mathematics. 2017;222(2):841-866. doi:10.1007/s11856-017-1607-7
[Preprint]
View
| Files available
| DOI
| Download Preprint (ext.)
2017 | Published | Journal Article | IST-REx-ID: 701 |

Kynčl J, Patakova Z. On the nonexistence of k reptile simplices in ℝ^3 and ℝ^4. The Electronic Journal of Combinatorics. 2017;24(3):1-44.
[Submitted Version]
View
| Files available
2015 | Published | Conference Paper | IST-REx-ID: 1511 |

Goaoc X, Mabillard I, Paták P, Patakova Z, Tancer M, Wagner U. On generalized Heawood inequalities for manifolds: A Van Kampen–Flores-type nonembeddability result. In: Vol 34. Schloss Dagstuhl - Leibniz-Zentrum für Informatik; 2015:476-490. doi:10.4230/LIPIcs.SOCG.2015.476
[Published Version]
View
| Files available
| DOI